MathSciNet Relay Station
MathSciNet bibliographic data
MR2930688 92C45 (60J28 62F10 62F15 93E10)
Koeppl, Heinz; Zechner, Christoph; Ganguly, Arnab; Pelet, Serge; Peter, Matthias Accounting for extrinsic variability in the estimation of stochastic rate constants. Internat. J. Robust Nonlinear Control 22 (2012), no. 10, 1103–1119.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement